# SDR HEEA076506

- Difficulty date: October 5, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N494PH
- Make and model: Bell 407
- Aircraft serial: 53396
- Aircraft time: 1,866 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Adapter
- Part number: 406040316101
- Part serial: AFS1252
- Condition: Worn
- Location: Eng Xmsn Coup
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN SPLINES. SENT TO BELL HELICOPTER TEXTRON FOR CREDIT AGAINST REPLACEMENT PART PURCHASED.  REFERENCE:  DMR#720545.
